# SDR YENA2018091050333

- Difficulty date: September 5, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 687,771 hours, 25,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 006737
- Condition: Failed
- Location: Cabin
- Part time: 55,659 hours, 19,764 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 531, SLC-LGB. SEAT MOUNTED EMERG LIGHTS AT SEATS/ROWS  3,7,15,19,21,23 & 25 NOT WORKING. TEST OF EPSU (11WL) FAILED. R&R EPSU (11WL) PER AMM 33-51-38. OPS CHECK GOOD. BITE TEST OF EPSU NORMAL. OK FOR SERVICE.
